Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Almost Split Sequences for Trivial Extensions of Hereditary Algebras

The Almost Split Sequences for Trivial Extensions of Hereditary Algebras

Year:    2014

Author:    Yulin Zhang, Hailou Yao

Communications in Mathematical Research , Vol. 30 (2014), Iss. 4 : pp. 369–378

Abstract

Let A be a basic hereditary artin algebra and R=AQ be the trivial extension of A by its minimal injective cogenerator Q. We construct some right (left) almost split morphisms and irreducible morphisms in modR through the corresponding morphisms in modA. Furthermore, we can determine its almost split sequences in modR.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2014.04.10

Communications in Mathematical Research , Vol. 30 (2014), Iss. 4 : pp. 369–378

Published online:    2014-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    hereditary algebra trivial extension AR sequence irreducible morphism.

Author Details

Yulin Zhang Email

Hailou Yao Email